| Model Number |
G141 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system was explanted due to infection.Subsequently, a temporary wire was implanted.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.